# SDR CALA2017051901487

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 52,614 hours, 22,437 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT DOOR OPEN ECAM OUT OF 6500, WARNING OUT PASSING FL290.  PRESS NORMAL PERFORMED TSM 52-21-00-810-806-A, FOUND DOOR MONITORING SYSTEM OPS CKED GOOD.
